# SDR ASAA11510730

- Difficulty date: November 30, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,216 hours, 6,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL RESET WITH MASTER CAUTION RESET.  GROUNDED YES.  PERFORMED FIM TASK 21 53 00 810 804 RIGHT PACK LIGHT ON DURING GROUND OPERATION AND STAYS OFF AFTER RESET.  NO FAULTS FOUND GROUND VERIFICATION TESTS NORMAL.
